# SDR CA060403029

- Difficulty date: April 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 1 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: C3FS24950
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT STRUT, FUSELAGE DOOR WAS CORRODED THROUGH.  SURFACE RUST PITTING WAS NOTICED, AND A PUNCH WAS DRIVEN THROUGH THE TUBE WITH MINIMAL EFFORT SEVERAL TIMES.  RT STRUT EXHIBITED SEVERE PITTING ALSO, AND WAS ALSO REMOVED FOR REPLACEMENT.  LOGBOOKS INDICATED THAT THE STRUTS WERE INSPECTED AUG 20, 2001 IAW S/B 3/29 BY AMO 78-92.
